# SDR CA140211003

- Difficulty date: February 7, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 2227500300
- Condition: Cracked
- Location: Te Flaps
- Part time: 7,519 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PRE-FLIGHT INSTRUCTOR/STUDENT SELECTED T/O FLAP, FLAPS DID NOT RESPOND, SELECTED LANDING FLAP AND FLAPS PARTIALLY EXTENDED.  ACFT RETURNED TO BLOCKS. SUBSEQUENT INSPECTION REVEALED FUSELAGE FLAP BELLCRANK WAS CRACKED.  REQUEST MADE TO RETURN PART TO MFG FOR INSPECTION/INVESTIGATION.
